Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 8, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 11, 2015, 2:22 PM EDT for 5 counties in Ohio; Adams County, Indiana. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2015, 2:22 PM EDT (18:22 UTC)
- Expired
- May 11, 2015, 3:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, IN, Defiance County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 107 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 2:23 PM EDT | HAIL 0.75 | Pleasant Mills, IN | DIME SIZE HAIL REPORTED IN PLEASANT MILLS |
| May 11, 2:24 PM EDT | TSTM WND DMG | Wren, OH | LARGE TREE DOWN. CHURCH UNDER CONSTRUCTION HAD THE NORTH WALL BOWED OUTWARD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 1:14 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1744 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
222
WUUS53 KIWX 111822
SVRIWX
INC001-OHC039-069-125-137-161-111900-
/O.NEW.KIWX.SV.W.0008.150511T1822Z-150511T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
222 PM EDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ADAMS COUNTY IN NORTHEAST INDIANA...
SOUTHEASTERN DEFIANCE COUNTY IN NORTHWEST OHIO...
SOUTH CENTRAL HENRY COUNTY IN NORTHWEST OHIO...
SOUTHEASTERN PAULDING COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN PUTNAM COUNTY IN WEST CENTRAL OHIO...
VAN WERT COUNTY IN WEST CENTRAL OHIO...
* UNTIL 300 PM EDT
* AT 219 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
MONROE...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VAN WERT...CONVOY...CONTINENTAL...HOLGATE...ABANAKA...GLENMORE...
DULL...MIDDLEBURY...CAVETT...SCOTT...HAVILAND...WETZEL...GROVER
HILL...BROUGHTON...ROSELMS...MANDALE...MELROSE...CHARLOE...
CLOVERDALE AND OAKWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4072 8472 4072 8479 4067 8481 4080 8496
4137 8418 4118 8396
TIME...MOT...LOC 1822Z 228DEG 48KT 4080 8479
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
956
WWUS53 KIWX 111835
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
235 PM EDT MON MAY 11 2015
INC001-111845-
/O.CAN.KIWX.SV.W.0008.000000T0000Z-150511T1900Z/
ADAMS IN-
235 PM EDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ADAMS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4072 8472 4073 8480 4092 8480 4137 8418
4118 8396
TIME...MOT...LOC 1835Z 227DEG 48KT 4092 8463
$$
OHC039-069-125-137-161-111900-
/O.CON.KIWX.SV.W.0008.000000T0000Z-150511T1900Z/
PUTNAM OH-HENRY OH-VAN WERT OH-PAULDING OH-DEFIANCE OH-
235 PM EDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DEFIANCE...SOUTHEASTERN PAULDING...VAN WERT...SOUTH CENTRAL HENRY AND
NORTHWESTERN PUTNAM COUNTIES UNTIL 300 PM EDT...
AT 233 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CONVOY...AND
MOVING NORTHEAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CONTINENTAL...HOLGATE...CAVETT...SCOTT...HAVILAND...WETZEL...GROVER
HILL...BROUGHTON...ROSELMS...MANDALE...MELROSE...CLOVERDALE...
CHARLOE...OAKWOOD...DUPONT...WISTERMAN...ARTHUR...NORTH CREEK...
KIEFERVILLE AND AYERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4072 8472 4073 8480 4092 8480 4137 8418
4118 8396
TIME...MOT...LOC 1835Z 227DEG 48KT 4092 8463
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:47 AM EDT, 7 hours 35 minutes earlier.
Area forecast discussion, May 11, 6:47 AM EDT, 7 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 647 AM EDT MON MAY 11 2015 .SYNOPSIS... ISSUED AT 413 AM EDT MON MAY 11 2015 SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA TODAY...ESPECIALLY BETWEEN MID MORNING AND EARLY EVENING. SEVERE WEATHER IS POSSIBLE THIS AFTERNOON INTO EARLY EVENING...ESPECIALLY OVER EAST AND NORTHEAST INDIANA...NORTHWEST OHIO AND SOUTHEAST LOWER MICHIGAN. HIGH TEMPERATURES WILL RANGE FROM THE LOWER 80S EAST TO LOWER AND MIDDLE 70S WEST. RAIN CHANCES WILL DECREASE TONIGHT AS IT BECOMES COOLER AND LESS HUMID BEHIND A COLD FRONT. LOWS WILL DROP INTO THE 50S. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 413 AM EDT MON MAY 11 2015 SEVERE WEATHER AND LOCALLY HEAVY RAIN THREAT TODAY REMAINS THE CONCERN IN THE SHORT TERM PERIOD. WATER VAPOR THIS MORNING SHOWS UPPER LOW IN THE DAKOTAS WITH SFC LOW OVER EASTERN SD. OCCLUDED FRONT STRETCHES TO TRIPLE POINT IN IA WITH QUASI STATIONARY BOUNDARY EAST THROUGH NORTHERN INDIANA AND A TRAILING COLD FRONT FROM IA INTO TX. REGIONAL RADAR MOSAIC SHOWED A LARGE AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AHEAD OF THE COLD FRONT LIFTING NORTHEAST THROUGH SOUTHEAST MO INTO SOUTHERN IL EARLY THIS MORNING. QUASI STATIONARY BOUNDARY EXPECTED TO LIFT INTO SOUTHERN MI THIS MORNING AS SOUTH SOUTHWEST LOW LEVEL FLOW INCREASES. THIS PUTS OUR AREA IN THE WARM SECTOR TODAY THOUGH EXISTING CLOUD COVER REMAINS PROBLEMATIC AND CONDITIONAL FOR SEVERE WEATHER CHANCES THIS AFTERNOON. 0-6KM BULK SHEAR INCREASES TO AROUND 40 KNOTS BY AFTERNOON AS MID LEVEL HEIGHT FALLS SPREAD EAST. SHORT WAVE RESPONSIBLE FOR MO CONVECTION THIS MORNING EXPECTED TO LIFT NORTHEAST ACROSS OUR REGION WHILE ASSOCIATED PCPN TO MOVE INTO SOUTHWEST AREA THIS MORNING. MOST GUIDANCE IN AGREEMENT ON BULK OF THIS PCPN MOVING NORTHEAST THROUGH ABOUT THE WESTERN HALF OF OUR CWA THIS MORNING WHICH KEEPS SEVERE WEATHER THREAT THERE QUITE LOW WITH LACK OF ANY HEATING AND DESTABILIZATION. PWAT VALUES CLOSE TO 1.75 INCHES THOUGH SUPPORTS LOCALLY HEAVY RAINFALL TODAY WHICH COULD CREATE SOME LOCALIZED FLOODING ISSUES IN AREAS THAT HAVE SEEN RAIN PAST FEW DAYS. THE QUESTION THEN FOR THIS AFTERNOON IS WHETHER WE CAN SEE ANY BREAKS IN CLOUD COVER OVER THE EAST TO ALLOW SOME HEATING AND DESTABILIZATION FOR STRONGER THUNDERSTORM DEVELOPMENT AHEAD OF MAIN COLD FRONT. NAM12 SOUNDINGS MOST AGGRESSIVE WITH MUCAPES TO BETWEEN 1 AND 2K J/KG ALONG WITH THE DEEP LAYER SHEAR OF 40 KNOTS. THIS MORE THAN SUFFICIENT FOR SEVERE STORMS BUT AGAIN...CONDITIONAL ON THE CLOUD COVER AND HEATING TO GENERATE THE INCREASED CAPE VALUES. DAMAGING WINDS AND HAIL WOULD BE PRIMARY HAZARDS IF SEVERE WEATHER DOES DEVELOP. HOWEVER...THERE IS SOME LOW LEVEL DIRECTIONAL SHEAR NOTED IN THE SOUNDINGS OVER OUR NORTHEAST WHICH COUPLED WITH THE STRONG DEEP LAYER SHEAR COULD AID IN A FEW STRONGER ROTATING STORMS AND POSSIBILITY OF AN ISOLATED TORNADO...ASSUMING INSTABILITY MATERIALIZES. SPC HAS INCLUDED THIS REGION IN A SLIGHT RISK TODAY ALONG WITH A 5 PERCENT PROB FOR TORNADOES. BULK OF CONVECTION SHOULD BE INTO NW OHIO BY EARLY EVENING AND QUICKLY EXITING OUR LOCAL AREA AROUND 00Z/12. SOME HINTS AT A FEW LINGERING SHOWERS WITH MAIN FRONT AND COLD AIR ADVECTION IN THE EVENING SO HAVE LEFT A SMALL CHANCE FOR SHOWERS THROUGH MIDNIGHT. DRIER AIR TO CLEAR THINGS OUT LATE BEFORE WRAP AROUND CLOUDS BEGIN TO INVADE THE NORTH TOWARD SUNRISE. && .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 413 AM EDT MON MAY 11 2015 UPPER TROUGH AXIS WILL WORK THROUGH THE GREAT LAKES REGION ON TUESDAY. STEEPENING LOW LEVEL LAPSE RATES UNDER THIS COLD POCKET ALOFT SHOULD PROVIDE GOOD MOMENTUM TRANSFER FOR 30-35 MPH GUSTS...WITH POTENTIAL FOR JUST ENOUGH WRAP AROUND MOISTURE TO SPARK A FEW SHOWERS/SPRINKLES ACROSS FAR NORTHEASTERN ZONES BY LATE MORNING/AFTERNOON. DRY/MUCH COOLER WITH A BKN/OVC STRATOCU DECK OTHERWISE TUESDAY. BUILDING HEIGHTS IN WAKE OF THE UPPER TROUGH WILL ALLOW HIGH PRESSURE TO BUILD IN FOR THE MIDDLE OF THE WEEK. TEMPS WILL GRADUALLY REBOUND BUT REMAIN BELOW NORMAL FOR THE MOST PART THROUGH THURSDAY. SHOWER/STORM CHANCES AND MILDER TEMPS THEN RETURN FRIDAY INTO NEXT WEEKEND AS MOISTURE INCREASES ON THE BACKSIDE OF HIGH PRESSURE AND SEVERAL SHORTWAVES EJECT THROUGH IN DEVELOPING SOUTHWEST FLOW. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 639 AM EDT MON MAY 11 2015 REGIONAL RADAR MOSAIC SHOWS LARGE AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS LIFTING NORTHEAST THROUGH IL THIS MORNING. THIS AREA WILL SLIDE EAST THIS MORNING WITH RAIN MOVING INTO KSBN AROUND 15Z. RAIN SHIELD CONTINUES TO MOVE EAST WHILE MAIN SHORT WAVE OVER EASTERN ARKANSAS THIS MORNING RACES INTO INDIANA BY AFTERNOON. THIS WILL SET THE STAGE FOR STRONGER THUNDERSTORMS NEAR KFWA PROVIDED ATMOSPHERE CAN SUFFICIENTLY DESTABILIZE. POTENTIAL WIND GUSTS TO 60 KNOTS POSSIBLE IF STRONGER STORMS DEVELOP. PARTIAL CLEARING EXPECTED THIS EVENING IN WAKE OF COLD FRONT. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...DENSE FOG ADVISORY UNTIL 9 AM EDT THIS MORNING FOR LMZ043-046. && SYNOPSIS...LASHLEY SHORT TERM...LASHLEY LONG TERM...STEINWEDEL AVIATION...LASHLEY VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 11, 7:48 AM EDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 748 AM EDT MON MAY 11 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-121200- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 748 AM EDT MON MAY 11 2015 /648 AM CDT MON MAY 11 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT CHANCES FOR THUNDERSTORMS WILL INCREASE LATER THIS MORNING AND AFTERNOON IN ADVANCE OF A COLD FRONT. A FEW THUNDERSTORMS MAY BECOME STRONG TO SEVERE THIS AFTERNOON...BEST CHANCES EAST OF A LOGANSPORT TO GOSHEN TO THREE RIVERS MICHIGAN LINE. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND FREQUENT LIGHTNING APPEAR TO BE THE PRIMARY THREATS. THUNDERSTORMS MAY ALSO PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL RETURN FRIDAY INTO THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-121200- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 748 AM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TODAY. THE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CONDITIONS WILL LIKELY BECOME HAZARDOUS FOR SMALL CRAFT ON TUESDAY DUE TO HIGH WINDS AND WAVES. CHANCES FOR THUNDERSTORMS WILL RETURN THIS WEEKEND. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, May 11, 12:25 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1225 PM EDT MON MAY 11 2015
INZ025-026-032-111700-
GRANT IN-HUNTINGTON IN-WELLS IN-
1225 PM EDT MON MAY 11 2015
...THUNDERSTORMS MOVING TOWARD GRANT...WESTERN WELLS AND SOUTHERN
HUNTINGTON COUNTIES...
AT 1222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR FAIRMOUNT...MOVING NORTHEAST AT 50 MPH.
WINDS UP TO 35 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND
BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MARION...GAS CITY AND JONESBORO...
VAN BUREN...
MARKLE...
HOME CORNER...
LAKE WOOD AND ARCANA...
LANDESS...HANFIELD AND BANQUO...
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 259 AND
290.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4047 8587 4048 8587 4066 8567 4066 8564
4068 8564 4091 8538 4076 8517 4057 8542
4057 8545 4054 8545 4039 8565 4039 8577
TIME...MOT...LOC 1625Z 223DEG 45KT 4048 8571Local storm report, May 11, 2:04 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
204 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM WALL CLOUD 1 S POE 40.92N 85.09W
05/11/2015 ALLEN IN LAW ENFORCEMENT
ROTATING WALL CLOUD REPORTED BY SEVERAL SOURCES ALONG
THE WELLS...ALLEN COUNTY LINE.
&&
BENTLEYLocal storm report, May 11, 2:14 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
214 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 3 ENE NEW HAVEN 41.09N 84.96W
05/11/2015 E1.00 INCH ALLEN IN PUBLIC
&&
JTLocal storm report, May 11, 2:16 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
216 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TSTM WND GST 1 SE MARK CENTER 41.28N 84.62W
05/11/2015 E60 MPH DEFIANCE OH TRAINED SPOTTER
ONE LARGE TREE AND SEVERAL BRANCHES DOWN.
&&
AGDLocal storm report, May 11, 2:17 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
217 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL 1 SE MARK CENTER 41.28N 84.62W
05/11/2015 E1.00 INCH DEFIANCE OH TRAINED SPOTTER
&&
AGDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:41 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding | 34 min |
| May 11, 2:11 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry, Williams | 49 min |
| May 11, 2:59 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry, Putnam | 30 min |
| May 11, 3:15 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding | 30 min |
| May 11, 3:47 PM EDT | Special Weather Statement | IWX | Defiance, Fulton | 28 min |
| May 11, 3:51 PM EDT | Special Weather Statement | IWX | Putnam | 24 min |
| May 11, 3:50 AM EDT | Marine Dense Fog Advisory | IWX | 4 hr | |
| May 11, 12:25 PM EDT | Special Weather Statement | IWX | Grant, Wells | 35 min |
| May 11, 1:14 PM EDT | Tornado Warning | IWX | Adams, Allen, Wells | 31 min |
| May 11, 2:57 PM EDT | Special Weather Statement | IWX | Wells | 33 min |
| May 11, 4:55 PM EDT | Small Craft Advisory | IWX | 26 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.